# SDR DALA2017032602495

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL UPPER ATTACH ANGLE CORRODED UNDER NUTPLATES STA 1555 ABOVE STR 26R. INTERCOSTAL CORROSION BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53. REMOVED & REPLACED INTERCOSTAL IAW DWG 146N5334 REV A & SRM 51-40-02 AT AFT CARGO STA 1555 STR 26R.
